Numerical Methods for Partial Differential Equations

Cover image for Vol. 33 Issue 1

Edited By: George F. Pinder

Impact Factor: 0.964

ISI Journal Citation Reports © Ranking: 2015: 99/254 (Mathematics Applied)

Online ISSN: 1098-2426

Associated Title(s): Numerical Linear Algebra with Applications

Most Cited


Enjoy these top cited papers published 2014-2015:

Weak Galerkin finite element methods for the biharmonic equation on polytopal meshes
Lin Mu, Junping Wang, Xiu Ye
Volume 30, Issue 3

Polynomial spectral collocation method for space fractional advection–diffusion equation
WenYi Tian, Weihua Deng, Yujiang Wu
Volume 30, Issue 2

High-order difference scheme for the solution of linear time fractional klein–gordon equations
Akbar Mohebbi, Mostafa Abbaszadeh, Mehdi Dehghan
Volume 30, Issue 4

Superconvergence of the local discontinuous galerkin method applied to the one-dimensional second-order wave equation
Mahboub Baccouch
Volume 30, Issue 3

A finite element variational multiscale method for steady-state natural convection problem based on two local gauss integrations
Yunzhang Zhang, Yanren Hou, Haibiao Zheng
Volume 30, Issue 2

A collocation method based on reproducing kernel for a modified anomalous subdiffusion equation
Wei Jiang, Zhong Chen
Volume 30, Issue 1

A series of high-order quasi-compact schemes for space fractional diffusion equations based on the superconvergent approximations for fractional derivatives
Lijing Zhao, Weihua Deng
Volume 31, Issue 5

A decoupling two-grid algorithm for the mixed Stokes-Darcy model with the Beavers-Joseph interface condition
Liyun Zuo, Yanren Hou
Volume 30, Issue 3

Variational multiscale proper orthogonal decomposition: Navier-stokes equations
Traian Iliescu, Zhu Wang
Volume 30, Issue 2

Iterative methods in penalty finite element discretizations for the Steady Navier–Stokes equations
Pengzhan Huang
Volume 30, Issue 1

SEARCH

SEARCH BY CITATION